Vol. 96, No. 1, 1981

Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on FR-perfect modules

R. D. Ketkar and N. Vanaja

Vol. 96 (1981), No. 1, 141–152
Abstract

This paper defines and characterizes projective FR-perfect modules which is a generalization of semiperfect modules. Using these some characterizations of semiperfect modules are obtained.

Mathematical Subject Classification
Primary: 16A53, 16A53
Milestones
Received: 8 May 1979
Revised: 29 April 1980
Published: 1 September 1981
Authors
R. D. Ketkar
N. Vanaja